# SDR CALA0001409

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTERIM REPAIR WAS REMOVED AND A PERMANENT REPAIR WAS INSTALLED WHERE A 1 INCH CRACK EXISTED ON L/E LOWER SURFACE OF LT WING SKIN AT NR 2 SLAT CENTER TRACK CUTOUT, XFS 206.  THE INTERIM REPAIR WAS REMOVED IAW SRM 51-10-4.  EXTERNAL AND INTERNAL DOUBLERS AND FILLERS WERE INSTALLED IAW ECRA 5730-01670.
